Hybrid controller for a nonholonomic system

B. Piccoli, F. M. Pait, A. Bittar

Research output: Contribution to specialist publicationArticle

5 Scopus citations

Abstract

This note describes a logic-based hybrid controller for the well-studied nonholonomic integrator. Our controller provides Lyapunov stability and is designed so that the control signals remain uniformly bounded and have at most a finite number of discontinuities in any finite interval. In particular, no 'chattering' occurs. Two alternative controllers, which use only partial state information, are also presented.

Original languageEnglish (US)
Pages85-89
Number of pages5
Volume9
No2
Specialist publicationControle and Automacao
StatePublished - May 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Hybrid controller for a nonholonomic system'. Together they form a unique fingerprint.

Cite this